Parameter identification for a stochastic logistic growth model with extinction

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01817736
Contributor : Marc Joannides <>
Submitted on : Monday, June 18, 2018 - 12:20:25 PM
Last modification on : Tuesday, June 19, 2018 - 1:18:37 AM

Identifiers

Citation

Fabien Campillo, Marc Joannides, Irène Larramendy-Valverde. Parameter identification for a stochastic logistic growth model with extinction. Communications in Statistics - Simulation and Computation, Taylor & Francis, 2017, 47 (3), pp.721 - 737. ⟨10.1080/03610918.2017.1291960⟩. ⟨hal-01817736⟩

Share

Metrics

Record views

70